# SDR AALA980391

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Ws 512-515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON LOWER SPAR CHORD UNDER NR 6 SLAT AT FSS 512 - FSS 515, RT WING.  INSTALLED DOUBLER REPAIR PER B727 AARD/DC 57-30-00-2.  ALODINED AND PRIMED AREA PER 51-10-2 AND 51-20-14 (SRM).  SEALED REPAIR PER 51-30-0 FIG 4MM.  TST:  51,688 HOURS.  CYCLES:  31,372.  (X)
